Alert archive / Indiana / Wind Advisories in 2014

Wind Advisory 3, NWS Chicago, IL

November 5, 2014Lake County, Porter County, Indiana

NWS Chicago, IL issued this wind advisory at Nov 5, 2014, 7:38 PM CST for Lake County, Porter County, Indiana. It took effect at Nov 6, 2014, 11:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 5, 2014, 7:38 PM CST (01:38 UTC)
In effect from
Nov 6, 2014, 11:00 AM CST
Expired
Nov 6, 2014, 6:00 PM CST
In force
7 hr
Issued by
NWS Chicago, IL

Counties Lake County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 73 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1956 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

261 
WWUS73 KLOT 060138
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
738 PM CST WED NOV 5 2014

INZ001-002-060945-
/O.NEW.KLOT.WI.Y.0003.141106T1700Z-141107T0000Z/
LAKE IN-PORTER-
INCLUDING THE CITIES OF...GARY...VALPARAISO
738 PM CST WED NOV 5 2014

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST THURSDAY NEAR 
THE LAKE...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST THURSDAY NEAR
LAKE MICHIGAN.

* WINDS...NORTHWEST TO NORTH-NORTHWESTERLY SUSTAINED WINDS OF 30
  OR MORE MPH WITH GUSTS OF 45 TO 55 MPH LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS BETWEEN 45 AND 57 MPH...ARE LIKELY. WINDS THIS STRONG CAN
CAUSE MINOR PROPERTY DAMAGE UNLESS PRECAUTIONS ARE TAKEN. DRIVING
MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. MOTORISTS
SHOULD BE ALERT AND USE CAUTION.

&&

$$

IZZI

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
4 follow-up statements
758 
WWUS73 KLOT 061003
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
403 AM CST THU NOV 6 2014

INZ001-002-061815-
/O.CON.KLOT.WI.Y.0003.141106T1700Z-141107T0000Z/
LAKE IN-PORTER-
INCLUDING THE CITIES OF...GARY...VALPARAISO
403 AM CST THU NOV 6 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CST THIS EVENING...

* WINDS...NORTHWEST TO NORTH-NORTHWESTERLY SUSTAINED WINDS OF 30 
  OR MORE MPH WITH GUSTS OF 45 TO 55 MPH LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS BETWEEN 45 AND 57 MPH...ARE LIKELY. WINDS THIS STRONG CAN
CAUSE MINOR PROPERTY DAMAGE UNLESS PRECAUTIONS ARE TAKEN. DRIVING
MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. MOTORISTS
SHOULD BE ALERT AND USE CAUTION.

&&

$$

MDB

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
974 
WWUS73 KLOT 061705
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
1105 AM CST THU NOV 6 2014

INZ001-002-070000-
/O.CON.KLOT.WI.Y.0003.000000T0000Z-141107T0000Z/
LAKE IN-PORTER-
INCLUDING THE CITIES OF...GARY...VALPARAISO
1105 AM CST THU NOV 6 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WINDS...NORTHWEST TO NORTH-NORTHWESTERLY SUSTAINED WINDS OF 30 
  OR MORE MPH WITH GUSTS OF 45 TO 55 MPH LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS BETWEEN 45 AND 57 MPH...ARE LIKELY. WINDS THIS STRONG CAN
CAUSE MINOR PROPERTY DAMAGE UNLESS PRECAUTIONS ARE TAKEN. DRIVING
MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. MOTORISTS
SHOULD BE ALERT AND USE CAUTION.

&&

$$

RATZER

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
769 
WWUS73 KLOT 062059
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
259 PM CST THU NOV 6 2014

INZ001-002-070000-
/O.CON.KLOT.WI.Y.0003.000000T0000Z-141107T0000Z/
LAKE IN-PORTER-
INCLUDING THE CITIES OF...GARY...VALPARAISO
259 PM CST THU NOV 6 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WINDS...NORTHWEST TO NORTH-NORTHWESTERLY SUSTAINED WINDS OF 30
  OR MORE MPH WITH GUSTS TO AROUND 55 MPH LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS BETWEEN 45 AND 57 MPH...ARE LIKELY. WINDS THIS STRONG CAN
CAUSE MINOR PROPERTY DAMAGE UNLESS PRECAUTIONS ARE TAKEN. DRIVING
MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. MOTORISTS
SHOULD BE ALERT AND USE CAUTION.

&&

$$

IZZI

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
604 
WWUS73 KLOT 070013
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
613 PM CST THU NOV 6 2014

INZ001-002-070115-
/O.EXP.KLOT.WI.Y.0003.000000T0000Z-141107T0000Z/
LAKE IN-PORTER-
INCLUDING THE CITIES OF...GARY...VALPARAISO
613 PM CST THU NOV 6 2014

...WIND ADVISORY HAS EXPIRED...

NORTHWEST WINDS WILL CONTINUE DIMINISH THIS EVENING WITH THE
THREAT OF WIND GUSTS OVER 45 MPH QUICKLY DIMINISHING.

$$

IZZI

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Nov 5, 5:22 PM CST, 2 hours 16 minutes earlier.

Area forecast discussion, Nov 5, 5:22 PM CST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
522 PM CST WED NOV 5 2014

.SHORT TERM...

245 PM...TEMPS CURRENTLY IN THE UPPER 50S TO LOWER 60S...EXCEPT
ALONG THE IL SHORE WITH A SOUTHEAST WIND. THESE WARMER TEMPS ARE
5 TO 10 DEGREES ABOVE NORMAL FOR EARLY NOVEMBER. SOUTHWESTERLY
WINDS AHEAD OF APPROACHING LOW PRESSURE WILL ALLOW TEMPS TO ONLY
SLOWLY FALL THROUGH THE 50S THIS EVENING.

THE LOW WILL MOVE EAST ACROSS SOUTHERN WISCONSIN TONIGHT AND THEN
INTO SOUTHERN LOWER MICHIGAN THURSDAY MORNING. A TRAILING COLD
FRONT WILL MOVE ACROSS THE AREA OVERNIGHT. CURRENT SHOWERS OVER
PARTS OF IOWA WILL LIKELY MOVE ACROSS THE AREA THIS EVENING...BUT
SHOULD BE LIGHT AND MAINLY ACROSS THE NORTHERN CWA. AS THE COLDER
AIR ARRIVES WITH ANOTHER WAVE TOWARD MORNING...THERE WILL BE A BIT
BETTER CHANCE FOR SHOWERS AND MAINTAINED LIKELY POPS THURSDAY
MORNING. THERMAL PROFILES STAY WARM ENOUGH FOR PRECIP TO REMAIN
ALL RAIN INTO THURSDAY AFTERNOON...AS PRECIP ENDS FROM WEST TO
EAST. BUT AS PRECIP TRANSITIONS TO MORE LAKE EFFECT IN THE
EVENING...SOME MIXED RAIN/SNOW SHOWERS WILL BE POSSIBLE INTO
NORTHWEST INDIANA. CONFIDENCE REGARDING PRECIP TYPE AND DURATION
THURSDAY NIGHT ACROSS NORTHWEST INDIANA IS FAIRLY LOW BUT IF ANY
SNOW ACCUMULATION DOES OCCUR...IT SHOULD BE MINOR.

THE STRONGER GRADIENT ON THE BACK SIDE OF THE DEPARTING LOW
COMBINED WITH THE COLD AIR SPREADING ACROSS THE REGION WILL MAKE
FOR QUITE A WINDY DAY THURSDAY WITH GUSTS INTO THE 35 MPH RANGE
OVER MOST OF THE AREA...AND POSSIBLY HIGHER NEAR THE LAKE.

DAYTIME HIGHS FOR THURSDAY WILL PROBABLY BE SET IN THE MORNING
WITH TEMPS HOLDING STEADY IN THE LOWER TO MID 40S FOR MUCH OF THE
DAY. CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW TEMPS TO DROP
INTO THE 20S AWAY FROM THE LAKE AND NORTHWEST INDIANA THURSDAY
NIGHT. CMS

&&

.LONG TERM...

245 PM...ANOTHER LARGE TROUGH/COLD FRONT WILL MOVE ACROSS THE
LAKES REGION FRIDAY NIGHT INTO SATURDAY. WINDS WILL TURN BACK
SOUTHERLY AHEAD OF THIS FRONT...BUT AFTER STARTING WITH LOW TEMPS
IN THE 20S AND SOME INCREASING MID/HIGH CLOUDS...NOT SURE HOW MUCH
TEMPS WILL BE ABLE TO RISE FRIDAY. GENERALLY HAVE MID 40S FOR
HIGHS BUT THERE COULD BE SOME LOCATIONS THAT GET WARMER THAN THAT.
ANY PRECIP WITH THIS FRONT SHOULD HOLD OFF UNTIL LATER IN THE
EVENING OR OVERNIGHT AND MAINTAINED JUST SLIGHT/LOW CHANCE OF POPS
DURING THIS PERIOD.

THE ACTIVE PATTERN CONTINUES AS ANOTHER SHOT OF COLDER AIR ARRIVES
SATURDAY ON BREEZY NORTHWEST WINDS. ANOTHER LOW MOVING ACROSS THE
NORTHERN LAKES SUNDAY WILL SHIFT WINDS BACK SOUTHERLY SUNDAY WITH
TEMPS RISING BACK INTO THE 50S MOST AREAS.

BEYOND SUNDAY...CONFIDENCE BEGINS TO DECREASE ESPECIALLY WITH
TIMING. A TRAILING COLD FRONT FROM THE LOW MOVING ACROSS THE UPPER
LAKES WILL SAG SOUTH ACROSS THE AREA SOMETIME ON MONDAY BUT TIMING
WILL DEPEND ON ANY POTENTIAL NEW LOW DEVELOPMENT ALONG THE FRONT
AS THE LATEST ECMWF SHOWS. INITIALLY...THERMAL PROFILES SHOW
PRECIP SHOULD BE ALL RAIN...BUT DEPENDING ON HOW FAST THE COLDER
AIR ARRIVES...SOME LIGHT SNOW IS POSSIBLE...PERHAPS AS PRECIP IS
ENDING MONDAY NIGHT INTO TUESDAY MORNING. BUT AT THE MOMENT...QPF
AMOUNTS ARE LIGHT SO NOTHING SIGNIFICANT IS EXPECTED. COLDER TEMPS
ARE THEN EXPECTED INTO THE MIDDLE OF THE WEEK. CMS

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 00Z...

* STRONG NORTHWEST WINDS GUSTING TO...OR POSSIBLY IN EXCESS OF 35
  KT TOMORROW LATE MORNING INTO THE AFTERNOON.

* CHANCE FOR LIGHT RAIN SHOWERS TONIGHT INTO THURSDAY.

* MVFR CIGS EARLY THURSDAY MORNING.

KJB

//DISCUSSION...UPDATED 00Z...

AN ALBERTA CLIPPER WILL TRACK RIGHT ACROSS THE AREA EARLY THURSDAY
MORNING...AND THIS SYSTEM WILL PRODUCE SOME NOTABLE AVIATION WEATHER
HAZARDOUS OVER THE NEXT 24 TO 28 HOURS. BY FAR THE MAIN HAZARD WILL
BE VERY STRONG NORTHWEST WINDS...WITH GUSTS UP AROUND 35 KT ONSETTING
BY MID TO LATE MORNING AND CONTINUING INTO THE AFTERNOON
THURSDAY...BEFORE ABATING LATE. IN ADDITION...SOME MVFR CIGS AND
PERIODS OF RAIN SHOWERS CAN ALSO BE EXPECTED ACROSS THE
AREA...ESPECIALLY TONIGHT INTO THURSDAY. IT APPEARS THAT SHOWERS
CURRENTLY DEVELOPING ACROSS EASTERN IOWA WILL SHIFT EASTWARD THROUGH
THE EVENING...POSSIBLY IMPACTING THE EASTERN TERMINALS AFTER 04 UTC
THIS EVENING AND CONTINUING AT TIMES OVERNIGHT. CIGS LOOK TO IMPROVE
SOME AS THE STRONGER WINDS AND SOME DEEPER MIXING ONSET BY LATE
MORNING...SO VERY LOW CIGS LOOK UNLIKELY BY LATE MORNING. SOME
ADDITIONAL SHOWERS COULD IMPACT THE TERMINALS THROUGH EARLY
AFTERNOON TOMORROW ALONG THE WESTERN PERIPHERY OF THE  SURFACE
LOW...THOUGH THINGS SHOULD DRY OUT FROM WEST TO EAST DURING THE
AFTERNOON.

KJB

//ORD AND MDW CONFIDENCE...UPDATED 00Z...

* HIGH WITH CIG TRENDS.

* HIGH WITH SCATTERED SHOWERS OVER THE AREA TONIGHT.

* MEDIUM TO HIGH WITH WIND TRENDS.

KJB

//OUTLOOK FOR ORD/MDW FOR 12Z FRIDAY-12Z WEDNESDAY...UPDATED 00Z...

FRIDAY...MAINLY VFR. SLT CHANCE OF SHRA FRI NGT. LIGHT WEST WINDS
BECOMING SOUTHWEST.

SATURDAY...CHANCE OF SHOWERS. GUSTY NORTHWEST WINDS.

SUNDAY...VFR. SOUTHWEST WINDS.

MONDAY...SLT CHANCE OF RAIN. BREEZY SOUTH WINDS. CHANCE OF A RA/SN
SHOWER MIX MONDAY NIGHT.

TUESDAY...CHANCE OF RAIN/SNOW SHOWERS. GUSTY NORTHWEST WINDS.

KJB

&&

.MARINE...
206 PM CST

MAIN MARINE CONCERNS WILL FOCUS ON THE GALE CONDITIONS EXPECTED TO
DEVELOP EARLY THURSDAY MORNING...AND LIKELY PERSIST THROUGH THURSDAY
NIGHT. WITH STRONG PRESSURE RISES MIDDAY THURSDAY ACROSS THE
SOUTHERN HALF OF THE LAKE...THERE COULD BE A FEW GUSTS NEAR 50KT.

AN AREA OF LOW PRESSURE OVER THE NORTHERN PLAINS THIS AFTERNOON IS
EXPECTED TO STEADILY PUSH EAST THIS EVENING...APPROACHING CENTRAL
LAKE MICHIGAN JUST AFTER MIDNIGHT TONIGHT. GUIDANCE HAS BEEN
CONSISTENT IN SHOWING A SLOWLY TIGHTENING GRADIENT AHEAD OF THE LOW
ACROSS THE SOUTH...WITH WINDS INCREASING THIS EVENING TO 15-25KT
FROM THE SOUTH. ACROSS THE NORTH WINDS WILL INCREASE FROM THE
NORTH/NORTHEAST 15-20KT...AGAIN AHEAD OF THE LOW. THEN AS THE LOW
ARRIVES AFTER MIDNIGHT OVER THE LAKE...THE GRADIENT BRIEFLY
DIMINISHES WITH WINDS DECREASING TEMPORARILY. THEN AS THE LOW SLIDES
EAST BEFORE DAYBREAK INTO LOWER MICHIGAN...PRESSURE RISES WILL BE
QUICK ALONG THE BACK EDGE OF THE LOW WHICH WILL LEAD TO GALE
CONDITIONS DEVELOPING. THE NORTHERN HALF OF THE LAKE WILL EXPERIENCE
THE GALES FIRST...THEN SPREADING SOUTH ACROSS THE REMAINDER OF THE
LAKE INCLUDING THE NEARSHORE. THE PRESSURE RISES ARE THE STRONGEST
MIDDAY ACROSS THE SOUTHERN HALF OF THE LAKE...WHERE GALES COULD
APPROACH 45 KT. IT IS CONCEIVABLE THAT A FEW GUSTS TO 50 KT MAY
OCCUR BETWEEN 11AM-4PM THUR OVER THE SOUTHERN HALF OF THE OPEN
WATERS.

THEN HIGH PRESSURE CONTINUES TO APPROACH FROM THE WEST...WHICH WILL
BRING DIMINISHING WINDS BY MIDDAY FRI. GALE CONDITIONS SHOULD
DIMINISH JUST BEFORE DAYBREAK FRI...BUT WITH THE NORTH FETCH EXPECT
ELEVATED WAVES ALONG THE INDIANA AND PERHAPS ILLINOIS NEARSHORE
WATERS TO REMAIN THROUGH FRIDAY AFTERNOON TO POSSIBLY FRIDAY
EVENING. ANOTHER LOW WILL PASS BY TO THE NORTH FRIDAY NIGHT...BUT
ITS TROUGH AXIS AND ASSOCIATED COLD FRONT WILL PASS RIGHT OVER THE
LAKE. SEVERAL MORE LOWS WILL IMPACT THE LAKE BEYOND THIS TIME...WITH
A POTENTIALLY SIGNIFICANT COLD FRONT FOR EARLY NEXT WEEK.

BEACHLER

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...GALE WARNING...LMZ080-LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ744-
     LMZ745-LMZ777-LMZ779-LMZ868-LMZ870-LMZ872-LMZ874-LMZ876-
     LMZ878...8 AM THURSDAY TO 3 AM FRIDAY.

     GALE WARNING...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565...6 AM
     THURSDAY TO 10 PM THURSDAY.

     GALE WARNING...LMZ740-LMZ741-LMZ742-LMZ743...8 AM THURSDAY TO 10
     PM THURSDAY.

&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Nov 5, 3:31 PM CST, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
331 PM CST WED NOV 5 2014

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
062145-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
331 PM CST WED NOV 5 2014 /431 PM EST WED NOV 5 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

LMZ740>745-062145-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
331 PM CST WED NOV 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

GALE FORCE WINDS ARE LIKELY THURSDAY AND THURSDAY NIGHT WITH
LINGERING HAZARDOUS WAVES FOR SMALL CRAFT INTO FRIDAY.

SEVERAL ADDITIONAL OCCASIONAL BOUTS OF STRONG WINDS AND HIGH
WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT SATURDAY
THROUGH TUESDAY...WITH PERIODIC GALES POSSIBLE.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-062145-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
331 PM CST WED NOV 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

GALE FORCE WINDS ARE LIKELY THURSDAY AND THURSDAY NIGHT.

&&

IZZI

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 8:33 PM CSTLakeshore Flood AdvisoryLOTLake, Porter25 hr

Nearby

Wind Advisories in Indiana, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.